# SDR SWIA200921000

- Difficulty date: February 8, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 11,586 hours, 7,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6495 - SERVICE DOOR EMERGENCY LIGHT INOP.  RESEATED CONNECTOR.
